# SDR AALA20130218002

- Difficulty date: February 17, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 45,224 hours, 5,819 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Power Supply
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED MULTIPLE EICAS ELECTRICAL FAILURE MESSAGES.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND ELMS PANEL P110 FAULTED.  RELACED ELMS POWER SUPPLY AND LEFT CHANNEL ARINC CARD.  SYSTEM GROUND CHECK NORMAL OPERATION.
